Jump to main content or area navigation.

Contact Us

Superfund


? ?

Agenda

What's Next?
  • Please provide us your feedback by filling out the conference evaluations, if you were unable to do so on-site or after streamed sessions.
  • Where available, links to recorded streamed sessions have been provided under session abstracts.

Overview

The 2011 Community Involvement Training Conference began on Tuesday morning, July 19, 2011. Conference activities ended around 5:30pm on Thursday, July 21, with final adjournment at 6:00pm.

Top of Page

Conference Booklet

The conference booklet summarized conference activities and events and included an abstract for all conference sessions (90-minute information and training sessions of 3-, 4-, and 7-hours). In keeping with our Green Meeting goals, we did not print and distribute copies of the conference booklet. Rather, the booklet was distributed via email and posted as a downloadable file.

Conference Booklet (38 pp, 2.30MB, About PDF).

Top of Page

Schedule of Events

Provided below is the conference schedule, which shows the titles, dates and times of conference activities and sessions. Click on session titles (blue text) to view detailed session descriptions and abstracts and to access presentation handouts/slides, if available.

Conference Agenda (PDF) (4 pp, 327KB, About PDF)

Tuesday, July 19, 2011

7:15 Registration/Conference Welcome/Totebag Exchange
8:15 Plenary Session
  • Military District of Washington Joint Armed Forces Color Guard & A Cappella Vocalist (Sergeant Vicki Golding, 257th Army Band)
  • Opening Remarks: Shawn M. Garvin, Regional Administrator, U.S. EPA Region 3
  • Keynote Presentation: "Not-So-Strange Bedfellows" by Tad McCall, Associate, MBO Partners, and Lenny Siegel, Center for Public Enviornmental Oversight
  • Housekeeping Announcements
9:45 Break
10:00 90-Minute Information Sessions
11:30 Lunch (On Your Own)
12:45 90-Minute Information Sessions or Field Trip at 1:30pm
1:30 Field Trip
2:15 Break
2:30 3-Hour Training Sessions or Field Trip Field Trip
6:00-7:30 Poster Session/Networking Reception

Top of Page

Wednesday, July 20, 2011


7:15 Exhibit and Poster Viewing/Totebag Exchange
8:00 90-Minute Information Sessions
9:30 Break
9:40 Plenary Session
  • Panel Session: "Setting the EPA Table for Community Engagement"
    • Panel Moderator: Bruce Engelbert
    • Gina McCarthy, Assistant Administrator, Office of Air and Radiation, U.S. EPA
    • Cynthia Giles, Assistant Administrator, Office of Enforcement and Compliance Assurance, U.S. EPA
    • Mathy Stanislaus, Assistant Administrator, Office of Solid Waste and Emergency Response, U.S. EPA
    • Dr. Ellen Gilinsky, Senior Policy Advisor, Office of Water, U.S. EPA
11:10 Break
11:20 60-Minute Open-Time Sessions

Technology Demonstration Area
Decision Support Data GIS Social Media Risk Communication/Management
12:20 Table Topics Informal Networking Lunch ($15),
Conversation with Technology Demonstration Area Presenters or Lunch on Your Own
12:30 Field Trip
1:30 4-Hour Training Sessions or Field Trip Field Trip

5:45

6:30
Evening Social Activities

Top of Page

Thursday, July 21, 2011


7:15 Exhibit and Poster Viewing/Totebag Exchange
8:00 Plenary Session
  • Keynote Presentation: "Bringing Citizen Voices into Government" by Dr. Carolyn Lukensmeyer, AmericaSpeaks
  • Poster Session Awards Announcements
  • Closing Announcements
9:00 Break
9:15 3-Hour Training Sessions or 7-Hour Training Sessions
3-Hour Sessions (9:15 am — 12:15 pm) 7-Hour Sessions (9:15 — 12:15 pm and 1:30 — 5:30 pm)
12:15 Lunch (On Your Own)
1:30 4-Hour Training Sessions or 7-Hour Training Sessions (Continued)
4-Hour Sessions (1:30 — 5:30pm) 7-Hour Sessions (9:15 — 12:15 pm and 1:30 — 5:30 pm)
5:30 Adjourn

Top of Page

OSWER Home | Superfund Home | Community Involvement Training Conference